Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Topological minimax theorems


Authors: Michael A. Geraghty and Bor-Luh Lin
Journal: Proc. Amer. Math. Soc. 91 (1984), 377-380
MSC: Primary 49A40; Secondary 90C48
MathSciNet review: 744633
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Mimimax theorems are given using only topological conditions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 49A40, 90C48

Retrieve articles in all journals with MSC: 49A40, 90C48


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0744633-2
PII: S 0002-9939(1984)0744633-2
Keywords: Minimax, upper semicontinuity, submaximum
Article copyright: © Copyright 1984 American Mathematical Society